Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
123 Doctors are Online

How can I make sure of pregnancy due to irregular and missed periods ?

i stoped my contraceptive that is 3 month injection in october 2010, from that time i was not bleeding or having periods, a year later i started continuous bleeding and i lost count of my days it stoped again december 2011 and end of february i started bleeding again early April 2012 i stopped bleeding a week ago i had tonsilitis and now im feeling a bit tired and drousy coul i be pregnant . im 28 years old
Asked On : Wed, 25 Apr 2012
Answers:  2 Views:  31
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
General & Family Physician 's  Response
Thanks for your query.

I will try my best to provide you with best possible professional recommendations to your questions.

Menstrual irregularities, excessive bleeding, amenorrhoea are very common side effects. Incidence of amenorrhoea increases with increase in the duration of it's use. Return of fertility can take upto 6 -30 month after discontinuation.

Generalized weakness may be due to tonsillitis. For tonsillitis i advice you salt water gargling and only symptomatic treatment and no antibiotic as usually it will be viral in origin.

Fertility usually occurs after 6 month to 30 month. If you are planning to be pregnant I advice you to stop this drug.

Yet again, I do hope that you have found something helpful and I will be glad to answer any further query.

Answered: Wed, 25 Apr 2012
I find this answer helpful
General Surgeon Dr. Swapnendu Sekhar Ghosh's  Response
you are having irregular periods for long time .prolonged bleeding may also cause weakness and tiredness .
to rule out pregnancy please go for some pregnancy test and find out .there will be chances of pregnancy in irregular periods and sex without protection .
it will be better to consult gynecologist and get a check up and investigations if required and have treatment for periods to be regular .
oral contraceptives may be used for few months to make the cycles regular.
Answered: Wed, 25 Apr 2012
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor